# SDR 2004FA0000821

- Difficulty date: September 8, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N2231X
- Make and model: Mooney M20M
- Aircraft serial: 270296
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Condition: Misinstalled
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR ACTUATOR (CHATTERED) DURING LANDING GEAR RETRACTION CYCLES.  FOUND APPROX .020 INCH END PLAY ON DRIVE GEAR ASSY SHAFT.  INSPECTION OF RELATED PARTS REVEALED NO EXCESSIVE WEAR.  IT APPEARS THAT WITH ONLY 632 HRS TSI ON THE ACTUATOR (WHICH HAS NEVER BEEN PREVIOUSLY DISASSEMBLED) THAT IT MUST HAVE BEEN IMPROPERLY SHIMMED FROM THE FACTORY.  (EA07200405963)
